# SDR AALA20131031013

- Difficulty date: October 31, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 83,444 hours, 37,540 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

MSY  LOSS OF CABIN PRESSURE.  CABIN O2 MASKS WERE DEPLOYED.  EMERGENCY DECLARED FLIGHT LANDED MSY WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT FERRIED TO TULE FOR FURTHER MAINTENANCE.  REPLACED CABIN PRESSURE CONTROLLER SELECTOR PANEL, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
